# SDR CA040713007

- Difficulty date: July 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 19,943 hours
- Engine: Pwa S3H1G
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AE92181ER
- Part serial: 7793517H
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN HEAD WALL BETWEEN FINS 11 AND 12 COUNTING FROM BARREL, ON EXHAUST SIDE OF CYLINDER.
